Been taking Prazosin for 6 weeks,feel soo tired and have taken 100 thyroxine instead of 75 which I was on.Any one else have the same problem. I don't want to stop taking Prazosin as it is the only one which seems to keep my blood pressure under control,it has been going too low and am only on .50 mcg .So am now going to take it at night.At first when I took it at night it kept me awake.Doc says it takes a while for your body to get used to it
Prazosin and thyroxine Dose - Fibromyalgia Acti...
Fibromyalgia Action UK
You may get information on the Thyroid UK forum, It would be better to consult with your GP or pharmacy though. x
I agree with Lou, I think the people on the Thyroid forum would better placed to help you with this, but contacting your GP or pharmacy would be the better option really.
I am so genuinely sorry to read this and I have pasted you an excerpt from WebMD and a link to their cache on this drug. It says that you should not use it if you have low blood pressure:
Prazosin should be used with caution in: the elderly, children under 12 years of age, women who are pregnant, likely to get pregnant, or who are breastfeeding, those with liver or kidney problems, or those undergoing cataract surgery.
It should not be used in: patients who have a history of postural hypotension (a fall in blood pressure when moving from lying to sitting, or from sitting to standing), a history of fainting shortly after or during urination (micturition syncope), or those with congestive heart failure (a condition in which the heart is unable to deliver sufficient oxygen-rich blood to the body to meet the body's needs) owing to a mechanical obstruction such as aortic stenosis (narrowing of one of the valves in the heart).
*Excerpt From WebMD.
Link To WebMD
I would definitely discuss this with yoru doctor. I want to genuinely wish you all the best of luck.
All my hopes and dreams for you
Thank you Ken.My Doc is away till Sunday.Did take it last night,instead of during day, got headache today. Have tried all the other BP medications,am hoping my body will get used to it.Doc says it takes a few weeks.Started it Dec, 24th. I does help with anxiety,which seems to be my main problem.Didnt take any Valium yesterday,was only taking 1/4 of a 2 mcg .tablet of Valium anyway.I am very sensitive to medications. I am nearly 80 so know medications have more side effects for me.Trouble is I am a worrier.My husband has heart problems and waiting to go and have another stent put in.I walk every day and am quite active,not very sociable,hate crowds.Will be our 60 anniversary in March and am worrying about that,don't really want a big fuss.Thank you again.Hope you're feeling better,I see by your posts you are not in the best of health and I have a lot to be thankful for.
Thank you Margjean, I am not too bad at the moment. I sincerely hope that your headache clears away for you soon. WOW! married sixty years, I have a long way to go as Julie and I have only been married 30 years. Take care my friend.
All my hopes and dreams for you
Have booked appointment with Doc for Sunday.Going to give tablets a miss till then.Have had sore throat as well as headache,will take Valium till then.
Not what you're looking for?
You may also like...
It's too cheap. You cannot be on prednisone while taking this medication. And it may counteract the...
Can taking a lower dose of cocodamol cause side effects. (I've been taking 2 15/500 and have gone...
5 years now but just recently other things have been happening like the above and dropping things i...
I need advice please - I started on LDN 2 nights ago & it’s given me depression & chronic...
recommended meds. I just want to urge you to research LDN (Low Dose Naltrexone) online and by...